MathSciNet Relay Station
MathSciNet bibliographic data
MR2005929 14J45 (14J26 14J60)
Iliev, Atanas The ${\rm Sp}\sb 3$-Grassmannian and duality for prime Fano threefolds of genus 9. Manuscripta Math. 112 (2003), no. 1, 29–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement